# SDR UPS96220430

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5220 · Emergency Exits
- Part: Casting
- Condition: Corroded
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON RT HAND OVERWING EXIT, HANDLE SEAL CASTING.  REMOVED CORRODED CASTING, RECEIVED NEW DRILLED UP PART, SEALED AND INSTALLED ON DOOR IAW SRM 51-30-2.
